# SDR EIAA98028

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, SEAT TRACK FLANGE FOUND CORROSION AND CRACK.  SEAT TRACK REPAIRED IAW SRM 53-10-05 FIG 1A.  (M)
